MathSciNet Relay Station
MathSciNet bibliographic data
MR2437284 39A11
Abu-Saris, R.; Çinar, C.; Yalçinkaya, I. On the asymptotic stability of $x\sb {n+1}=(a+x\sb nx\sb {n-k})/(x\sb n+x\sb {n-k})$. Comput. Math. Appl. 56 (2008), no. 5, 1172–1175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement